In this page you can find the list of my publications and the links to the pdf version. Here is a zip archive with all the files you can download from this page.
D. Alessandrini, G. Lee, F. Schaffhauser, Hitchin components for orbifolds, preprint arXiv:1811.05366.
D. Alessandrini, Higgs bundles and geometric structures on manifolds, preprint arXiv:1809.07290.
Published or accepted papers
D. Alessandrini, B. Collier, The Geometry of Maximal Components of the PSp(4,R) Character Variety, accepted on Geometry & Topology, preprint arXiv:1708.05361.
D. Alessandrini, Q. Li, AdS 3-manifolds and Higgs Bundles, Proceedings of AMS 146 (2018), n. 2, 845-860.
D. Alessandrini, L. Liu, A. Papadopoulos, W. Su, The Horofunction Compactification of Teichmuller Spaces of Surfaces with Boundary, Topology and its Applications, 208 (2016), 160-191.
D. Alessandrini, L. Liu, A. Papadopoulos, W. Su, On the inclusion of the quasiconformal Teichmüller space into the length-spectrum Teichmüller space, Monatshefte Math 179 (2016), 165-189.
D. Alessandrini, New Trends in Teichmüller Theory and Mapping Class Groups - Open Questions, Oberwolfach Reports 11 (2014), 444-447.
D. Alessandrini, Logarithmic limit sets of real semi-algebraic sets, Advances in Geometry 13 (2013), n. 1, 155-190.
D. Alessandrini, L. Liu, A. Papadopoulos, W. Su, The behaviour of Fenchel-Nielsen distance under a change of pants decomposition, Communications in Analysis and Geometry 20 (2012), n. 2, 369-396.
D. Alessandrini, L. Liu, A. Papadopoulos, W. Su, On local comparison between various metrics on Teichmüller spaces, Geometriae Dedicata 157 (2012), n. 1, 91-110.
D. Alessandrini, L. Liu, A. Papadopoulos, W. Su, On various Teichmüller spaces of a surface of infinite topological type, Proceedings of the American Mathematical Society 140 (2012), 561-574.
D. Alessandrini, A.Saracco, Convexity properties and complete hyperbolicity of Lempert's elliptic tubes, International Journal of Mathematics 22 (2011), 603-617, Copyright © 2011 World Scientific Publishing Company, reproduced with permission from World Scientific Publishing Co. Pte. Ltd.
D. Alessandrini, L. Liu, A. Papadopoulos, W. Su, Z. Sun, On Fenchel-Nielsen coordinates on Teichmüller spaces of surfaces of infinite type, Annales Academiae Scientiarum Fennicae-Mathematica 36 (2011), 621-659.
D. Alessandrini, On Teichmüller spaces for surfaces of infinite topological type, Oberwolfach Reports 7 (2010), 3113-3116.
D. Alessandrini, Dequantization of real convex projective manifolds, AMS Contemporary Mathematics 495 (2009), 61-84.
D. Alessandrini, Tropicalization of group representations, Algebraic & Geometric Topology 8 (2008), 279-307.
D. Alessandrini, Geometric properties of logarithmic limit sets over the reals, Oberwolfach Reports 4 (2007), 3286-3288.
D. Alessandrini, Amoebas, tropical varieties and compactification of Teichmüller spaces, preprint arXiv:math/0505269.
D. Alessandrini, A compactification for the spaces of convex projective structures on manifolds, preprint arXiv:0801.0165.
Papers in preparation
D. Alessandrini, Q. Li, Projective structures with (Quasi-)Hitchin holonomy, in preparation.
D. Alesssandrini, V. Disarlo, Generalized stretch lines for surfaces with boundary, in preparation.
D. Alessandrini, O. Guichard, E. Rogozinnikov, A. Wienhard, Non commutative coordinates for symplectic representations, in preparation.
D. Alessandrini, S. Maloni, A. Wienhard, The geometry of quasi-Hitchin symplectic Anosov representations, in preparation.
D. Alessandrini, A. Papadopoulos, F. Yasar, Ideal triangulations on surfaces of infinite type and Teichmüller spaces, in preparation.
D. Alessandrini, S. Choi, The compactification of the deformation space of real projective structures on open surfaces, in preparation.
Title : A tropical compactification for character spaces of convex projective structures
Date of defence : 20/12/2007
Institution : Scuola Normale Superiore, Pisa
Final mark : 70/70 cum laude
Advisor : Riccardo Benedetti, University of Pisa